Thread: omnadren is KILLING ME!!!!
04-10-2003, 11:18 PM #1
omnadren is KILLING ME!!!!
Just started some Omnadren . Im not new to it, but this time around the pain is almost unbearable. The other stuff I tried didnt come even close to what Im experiencing this time around. Its a Propinate type pain that lasts close to a week. Thinking about injecting again scares me, is this normal with Jelfa Omnadren? Thanks
04-11-2003, 01:05 AM #2
eh, shouldn't be bad, i had no problems with omna before, maybe a bit of soreness for 1-2days following, but nothing too bad, they have a good concentration of long esters which doesn't require too much BA to suspend it in the oil...dunno what the problem is, thesis might be a bad batch? dunno...
04-11-2003, 07:25 AM #3
I never had any problems with Them either. Try mixing it with EQ, sterlie oil or b-12 shots.
04-11-2003, 08:47 AM #4
I had a little bit problems with it. Especially the first two shots, I was sore for about a weel, but later it goes away and the shots become easier to do. Just take it as a man!
04-11-2003, 11:52 AM #5
04-11-2003, 04:16 PM #6Junior Member
- Join Date
- Jul 2002
- somewhere in the middle
man im on karachi sust right now and it is fuckin killing me! i would have to say it is probably the prop esters
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)